Please use this identifier to cite or link to this item: http://hdl.handle.net/10263/226
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMehta, J S-
dc.contributor.authorSwamy, P A V B-
dc.contributor.authorIyengar, N Sreenivasa-
dc.date.accessioned2010-12-07T07:27:37Z-
dc.date.available2010-12-07T07:27:37Z-
dc.date.issued1993-
dc.identifier.citationSankhya-B;V55,Pt3,p353-371en_US
dc.identifier.urihttp://hdl.handle.net/10263/226-
dc.language.isoenen_US
dc.subjectStatisticsen_US
dc.subjectsampleen_US
dc.subjectMeasureen_US
dc.titleFinite sample properties of a measure of multicollinearity┬╣en_US
dc.typeArticleen_US
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
sankhya-Vol55(B)-Pt.3-1993-353-371.pdf1.61 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.